Subgroups of F-groups.
Mathematische Annalen, Tome 160 (1965), pp. 312-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__160_161290,
author = {M.I. KNOPP and J. LEHNER and M. NEWMAN},
title = {Subgroups of {F-groups.}},
journal = {Mathematische Annalen},
pages = {312--318},
year = {1965},
volume = {160},
zbl = {0132.01301},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__160_161290/}
}
M.I. KNOPP; J. LEHNER; M. NEWMAN. Subgroups of F-groups.. Mathematische Annalen, Tome 160 (1965), pp. 312-318. http://geodesic.mathdoc.fr/item/MAN_1965__160_161290/